# SDR CALA2024122701686

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 81,616 hours, 29,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE NOT  BRACKETED PROPERLY. WE CANT CLOSE MCD AND DON T FEL COMFORTABLE OPENING FOUND GIRT BAR STOWED INCORRECTLY,  INSTALLED THE GIRT BAR BACK INTO THE SLIDE COMPARTMENT GIRT BAR RETAINERS REF: TASK 25-66-01-400-801
